# SDR CA110930004

- Difficulty date: September 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Inoperative
- Location: Nr1 Engine
- Part time: 8,773 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 OIL TEMP TO 105 DURING CLIMB.  STAYED AT 105 FOR ABOUT 7 MINUTES. DECREASED DURING DESCENT.  MX REPLACED MOT SENSOR THEN DISCOVERED ACOC FLAP DOOR STUCK PARTIALLY CLOSED AFTER OPS CHECK.  DOOR ACTUATOR REPLACED.
